×

Found 5,001 Documents (Results 1–100)

100
MathJax

Structures of non-classical discontinuities in solutions of hyperbolic systems of equations. (English. Russian original) Zbl 07523546

Russ. Math. Surv. 77, No. 1, 47-79 (2022); translation from Usp. Mat. Nauk 77, No. 1, 55-90 (2022).
MSC:  74J40 35Q74
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software